Recently my head has been shaking uncontrollably, My docotr prescribed Loritab, which helps but its effects are minimal. I am searching for a medication that will help with my Cervical Dystonia which I have been diagnosed with.
2 Jan 2012
While gabapentin will help seizures, not sure that it will help tremors. The following link explains different treatments for this condition:
You might want to try the Botulinum injections or medications such as scopolamine or other antispasmotic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... others want to just stay home, away from people when the tremors and dystonia are at their worst? Do others have times when they look ...
7 answers • 8 Jun 2010
I have been fighting a movement disorder for over 21 years I get botox injections every 3 months and am taking 3 other oral medications I am not sure ...
1 answer • 19 Jan 2012
... I want to keep doing my training, without making things worse, it started 10 weeks ago, stiff neck etc, went to may doctors and said I was ...
1 answer • 26 Nov 2012
... and causing leakage and blistering on my chin. Does anyone have suggestions or remedies for this problem. I will only wear a soft collar and it ...
1 answer • 19 May 2015
I was on Gabapentin and primidone but it isn't controlling my tremors when I eat or my chin shaking at times so my doctor prescribed Sinemet but ...
0 answers • 1 Aug 2015